# SDR DALA2024081308059

- Difficulty date: August 8, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 75,417 hours, 35,611 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: C/W ERA 619847-14 REV ORIGINAL RH STABILIZER AND SURROUNDING AREA INSPECTIONS. C/A: C/W PRI 619847-14 REV 0. (890669) VERIFIED ALL RII STEPS OF PRI 629847-14 REV 0. C/W PRI 619847-14 REV 1 VERIFIED ALL RII STEPS OF PRI 619847-14 REV 1 COMPLETED  C/W ERA 619847-14 REV ORIG. ALL PRI REVS MATCH FINAL ERA.
